# SDR ASAA2015050911810

- Difficulty date: May 9, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,231 hours, 7,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750512
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT FLOOR SUPPORT INTERCOSTAL FS 747-767 IS CORRODED.  ACFT GROUNDED. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2, 10 PERCENT THICKNESS MAX ORIGINAL MATERIAL THICKNESS IS 0.032 IN REMOVED 0.005 IN REMAINING THICKNESS IS 0.027 IN R & R INTERCOSTAL IAW SRM 51-10-02, PARA 9 AND 51-40-02 AND DWG 146A7500, REV -.
